I just started the birth control microgestin and on day 3 started having break through bleeding. That quickly turned into a full period and has continued. I know this is normal but I am passing blood clots about an inch in size with a lot of cramping. I just had my IUD removed after using it for four years. Is this a result from that or is it something I need to contact my provider over?
No responses have yet been posted. Add your response to this question.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pristiq - Anyone else experience very heavy menstrual bleeding,also passing huge blood clots,taking?
Posted 9 May 2012 • 2 answers
Posted 2 Oct 2012 • 1 answer
Posted 11 Jun 2017 • 1 answer
Posted 9 Aug 2018 • 1 answer
Posted 1 Sep 2018 • 1 answer